# SDR MZZA2009030300011

- Difficulty date: March 3, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 31,856 hours, 11,932 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 355
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION FOUND ON FWD LT INBD SEAT TRACK LBL 25 BS 355.  AREA SEAT TRACK REMOVED AND REPLACED IAW SRM 51-10-02 AND HOLES PICKED UP AS PER SRM 51-40-05 REV 34.  SEAT TRACK SUBSTITUTION AS PER EC/RA 5321-01379.
